# SDR 29GA2020072700001

- Difficulty date: July 25, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 39,361 hours, 44,248 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: AH93397
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT: 0147 BHB/BOS HYDRAULIC CAUTION LIGHT ILLUMINATED IN FLIGHT MAIN PSI DROPPED TO ZERO. CORRECTIVE ACTION: REPLACED MAIN HYDRAULIC PUMP, OPERATIONAL CHECKED GOOD.
